No Menstruation From December?

Illustration of No Menstruation From December?
Illustration: No Menstruation From December? usercontent2.hubstatic.com

Good afternoon? I want to ask, I am not menstruating from December. The last time I got the injection in November, November 2019, I didn’t finish it until now. Then I consulted with the midwife and want to continue the injection of the injection in 1 month but he said waiting for men but this white vaginal discharge and white mucus sometimes like brown, my pregnancy test was also negative. Here’s how to ask for a solution thank you

1 Answer:

Hello Dwi, Thank you for the question.

A woman's menstrual cycle is affected by reproductive hormones in the body. Hormonal imbalances in the body can cause menstrual disorders. This hormonal imbalance can occur due to various causes, one of which is a family planning injection. One of the side effects of family planning injections is menstrual disorders which can be in the form of longer periods, more menstrual bleeding, bleeding outside of menstruation, less menstruation, or menstruation stops. The side effects of KB injections can still occur for several months even after stopping the KB injections. In addition to the side effects of KB injection, late menstruation can also be caused by pregnancy, psychological stress levels, exhausting activity, drastic weight changes, obesity, underweight, strict diet, thyroid hormone disorders, and polycystic ovarian syndrome (PCOS).

The best step you can do at this time is to consult with a specialist obstetrician further, especially because you also experience abnormal vaginal discharge. Abnormal vaginal discharge is vaginal discharge that changes color, smells, clots, causes itching or pain, causes menstrual disorders, accompanied by lower abdominal pain or pelvic pain, accompanied by bleeding outside of menstruation. These conditions can be caused, among others, by sexually transmitted infections, bacterial vaginosis, fungal infections, and pelvic inflammation. Doctors need to do interviews to find out your symptoms and do tests on you including examination of vaginal discharge. After knowing the cause of your menstrual disorders and vaginal discharge, your doctor will provide treatment that is appropriate for you.

It is also recommended that you do the following suggestions:

 get enough rest for 7-9 hours every day avoid a strict diet, consume nutritious food regularly avoid excessive physical activity keep your body weight ideal manage stress well avoid intercourse until you recover keep the genital area clean and dry avoid using tight pants and wear underwear that easily absorbs sweat using other contraceptives such as condoms Hope it helps.

: by

Related Question

Causes Of Pain In The Spine?

Causes Of Pain In The Spine?

(1 year ago)

my mother often got pain in the spine, what kind of symptoms would that be?... Read more

Lung And Stomach Acid Gas?

Lung And Stomach Acid Gas?

(1 year ago)

Hello,... Read more

High Cholesterol, Fluctuating Blood Sugar And Uric Acid That Fluctuates?

High Cholesterol, Fluctuating Blood Sugar And Uric Acid That Fluctuates?

(8 months ago)

1. What is the basis of high cholesterol not being cured?... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *